# SDR SIMA20120818011

- Difficulty date: August 18, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 19,683 hours, 16,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM IS CORRODED AT CARBON CROSS MEMBER AT FR 59.  REPAIRED OMEGA BEAM IAW EO EM-53MR-1518.
